| Model Number |
M00558600 |
| Medical Device Problem Codes |
Burst Container or Vessel (1074); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used in the bile duct papillary opening during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat bile duct stones performed on (b)(6) 2026.During the procedure, when the papillary opening of bile duct was pre-dilated, the balloon was burst at 8mm and the contrast medium leaked.It was reported that no pieces of the balloon detached inside the patient.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient condition following the procedure was reported to be stable.
Additional Manufacturer Narrative
Block e1: initial reporter facility name is (b)(6) hospital (b)(6)); reported here as the facility name exceeded the character limit for the designated field.Block e1: initial reporter address is (b)(6); reported here as the initial reporter address exceeded the character limit for the designated field.Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.